# SDR DL76L080569

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 56,917 hours, 8,476 cycles
- Engine: Pwa PW4060
- Engine time: 63,974 hours, 11,908 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FOUND ON THE NR 2 ENGINE CHIP DETECTOR.  DURING INVESTIGATION FOUND TO BE METAL FROM GEARBOX.  WILL REPLACE NR 2 ENG.
